Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 27, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Jun 22, 2010, 8:53 PM CDT for Calhoun County, Sac County, Iowa. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2010, 8:53 PM CDT (01:53 UTC)
- Expired
- Jun 22, 2010, 9:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Calhoun County, IA, Sac County, IA
The radar
The Des Moines radar (KDMX), 119 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 9:05 PM CDT | TORNADO | Sac City, IA | SPOTTER REPORTED TORNADO ON GROUND NEAR THE SAC CITY AIRPORT |
| Jun 22, 9:15 PM CDT | TORNADO | 4 E Sac City, IA | BRIEF TOUCHDOWN REPORTED BY OFF DUTY LAW ENFORCEMENT. |
| Jun 22, 9:37 PM CDT | FUNNEL CLOUD | 1 N Lytton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4767 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 27.5
The text
As transmitted, in the capitals the NWS used until 2016.
851
WFUS53 KDMX 230153
TORDMX
IAC025-161-230230-
/O.NEW.KDMX.TO.W.0027.100623T0153Z-100623T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
EAST CENTRAL SAC COUNTY IN WEST CENTRAL IOWA...
* UNTIL 930 PM CDT
* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR LAKE VIEW...OR 25 MILES SOUTHEAST OF STORM
LAKE...AND MOVING NORTHEAST AT 25 MPH.
AT 850 PM...A SPOTTER REPORTED A FUNNEL CLOUD NEAR LAKE VIEW.
* LOCATIONS IMPACTED INCLUDE...
SAC CITY...ROCKWELL CITY...YETTER...LYTTON...JOLLEY AND POMEROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IMMEDIATELY SEEK SHELTER IN A BASEMENT...
OR IN AN INTERIOR ROOM OF A REINFORCED BUILDING. STAY AWAY FROM
WINDOWS.
IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.
&&
LAT...LON 4238 9511 4256 9472 4256 9458 4240 9446
4223 9498
TIME...MOT...LOC 0152Z 241DEG 22KT 4233 9498
$$
JOHNSON2 follow-up statements
184
WWUS53 KDMX 230202
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
902 PM CDT TUE JUN 22 2010
IAC025-161-230230-
/O.CON.KDMX.TO.W.0027.000000T0000Z-100623T0230Z/
SAC IA-CALHOUN IA-
902 PM CDT TUE JUN 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN CALHOUN AND EAST
CENTRAL SAC COUNTIES UNTIL 930 PM CDT...
AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHEAST OF SAC CITY...OR 24 MILES
SOUTHEAST OF STORM LAKE...MOVING NORTHEAST AT 25 MPH.
AT 900 PM...THERE HAVE BEEN SEVERAL REPORTS OF ROTATION AND A FUNNEL
CLOUD REPORTED FOR THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKWELL CITY...YETTER...LYTTON...JOLLEY AND POMEROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IMMEDIATELY SEEK SHELTER IN A BASEMENT...OR INTERIOR ROOM. STAY AWAY
FROM WINDOWS.
IF YOU ARE OUTSIDE...IN A MOBILE HOME...OR IN A VEHICLE...SEEK
SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...FIND THE
LOWEST SPOT AVAILABLE AND COVER YOUR HEAD.
&&
LAT...LON 4238 9511 4256 9472 4256 9458 4240 9446
4223 9498
TIME...MOT...LOC 0202Z 242DEG 20KT 4236 9493
$$
JOHNSON991
WWUS53 KDMX 230223
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT TUE JUN 22 2010
IAC025-161-230230-
/O.CON.KDMX.TO.W.0027.000000T0000Z-100623T0230Z/
SAC IA-CALHOUN IA-
923 PM CDT TUE JUN 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN CALHOUN AND EAST
CENTRAL SAC COUNTIES UNTIL 930 PM CDT...
AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED 9 MILES EAST OF SAC
CITY...OR 24 MILES SOUTHEAST OF STORM LAKE...MOVING NORTHEAST AT 35
MPH.
AT 915 PM...A TORNADO WAS REPORTED NORTHWEST OF LYTON MOVING
NORTHEAST BY LAW ENFORCEMENT.
LOCATIONS IMPACTED INCLUDE...
ROCKWELL CITY...JOLLEY AND POMEROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IMMEDIATELY SEEK SHELTER IN A BASEMENT...OR INTERIOR ROOM. STAY AWAY
FROM WINDOWS.
TORNADOES ARE DIFFICULT TO SEE AT NIGHT...ACT QUICKLY. TAKE COVER
NOW!
&&
LAT...LON 4232 9487 4240 9505 4256 9472 4256 9458
4240 9446
TIME...MOT...LOC 0223Z 222DEG 31KT 4246 9480
$$
JOHNSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Jun 22, 6:51 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 22, 6:51 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 651 PM CDT TUE JUN 22 2010 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... COMPLEX FORECAST FOR TONIGHT...WITH POTENTIAL FOR SEVERE THROUGH THE EVENING HOURS AND POSSIBLY OVERNIGHT. HEAVY RAINFALL ALSO LIKELY FROM THE SYSTEM EJECTING OUT OF COLORADO LATE THIS AFTERNOON DUE TO STRONG UPPER LEVEL WINDS AND FORCING...COMBINED WITH MUCH STRONGER LL JET TONIGHT INCREASING TO 45 TO 50 KTS INTO THE WARM FRONTAL BOUNDARY AFT 06Z. DAYTIME CONVECTION HAS BEEN MUTED SO FAR DUE TO VARIOUS OUTFLOWS AND OLD MCS CONTAMINATION. SFC MAPS SHOW A LOT OF FEATURES WITH COLD FRONT CROSSING NORTHERN PLAINS HEADING SOUTHEAST...WEAK LOW NEAR OMA WITH WARM FRONT NOW LIFTING INTO CENTRAL IA...MAIN SFC SHORT WAVE OVER EASTERN COLORADO WHICH IS EXPECTED TO LIFT NORTH LATER TONIGHT. MOISTURE POOL PLAGUING MID SECTIONS PAST 2 WEEKS REMAINS INTACT AND WILL STRONGLY FEED SYSTEM TONIGHT. LATE AFTERNOON VISSAT SHOWS CU POOLING IN SOUTHEAST NEBRASKA WITH H700 FLOW AND BOUNDARIES FAVORING AN EASTWARD TRANSLATION INTO IOWA THIS EVENING. AS SUCH...EVENING HOURS WOULD FAVOR SOME SEVERE ALONG WITH HEAVY RAINFALL. WITH A NORTHEAST TRANSLATION OF WARM FRONT TONIGHT...BEST MOISTURE TRANSPORT WILL FOCUS ALONG AND NORTH OF THE BOUNDARY WITH HEAVY RAINFALL AXIS SHIFTING OVER CENTRAL TO NORTHEAST SECTIONS OF FORECAST AREA BETWEEN I80 AND HIGHWAY 18. MOST OF THE SOUTH CANNOT TAKE ANY ADDITIONAL HEAVY RAINFALL...NW CAN FOR NOW...AND THE REST OF THE FORECAST AREA IS BETWEEN 1 AND 2 INCHES PER HOUR FOR FFG. HAVE INCLUDED THE ENTIRE FORECAST AREA IN WATCH...DUE TO COMBINATION OF HEAVY RAINFALL POTENTIAL NORTH...AND THE PROBLEMS AREAS OVER THE SOUTH THAT CANNOT TAKE ANY MORE RAIN FOR NOW. FEEL THAT THE AXIS OF HEAVY RAINFALL WILL LINE UP MAINLY BETWEEN I80 AND 18...BUT MCS MAY OUTFLOW FARTHER SOUTH. ANOTHER COMPLICATING FACTOR IS WHETHER A SEVERE WIND EVENT DEVELOPS LATE TNT. BEST INSTABILITY WILL BE ALONG AND SOUTH OF THE FRONT...FAVORING CENTRAL SECTIONS. WITH H500 JET AND H850 LOW LEVEL JET LATE TONIGHT...AMOUNTS OF 3 TO 5 INCHES MAY OCCUR IN THE AXIS OF HEAVIEST RAINFALL...POTENTIALLY MORE IF BACK BUILDING. CORFIDI VECTOR VERY WEAK OVER CENTRAL AND SOUTHERN IOWA LATER TONIGHT THROUGH 12Z. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... CDFNT WL MAKE ITS WAY THRU THE CWA WED AND WILL BRING THE SVR THREAT EWD WITH IT. ONGOING TSRA WILL BE ACTIVE IN THE ERN CWA WITH IPVG CONDS FM THE WEST DURG THE DAY. FEEL MOST OF THE PCPN WILL BE OUT OF THE AREA BY NOON OR SO. ONLY EXCEPTION WILL BE THE FAR SE. A BRIEF BREAK IN THE ACTION FOR WED NIGHT THRU FRI AS HI PRES BLDS INTO THE STATE. HI PRES WL MOV OF WITH WAA SETTING IN BY SAT NGT INTO SUN AND WILL UP POPS FOR THAT TIME FRAME. EXPECT TO SEE THE RESUMPTION OF MCS ACTVTY FOR LATER SAT NGT INTO SUN. SHOULD SEE A COUPLE DRY DAYS HEADING INTO THE FIRST PART OF NEXT WEEK. ECMWF AND GFS BOTH SUGGEST THE UPR RDG RETROGRADING TO THE W OF IA INTO THE MIDDLE OF NEXT WEEK. PREFER THE SOLNS OF PUSHING THE RDG EWD QUICKER LIKE THE ECMWF DOES BASED ON THE PRESSENT STATE OF MJO...SUCH THAT IT IS...AND THE -PNA THAT HAS BEEN SO PERSISTENT OF LATE AND WILL CONTINUE INTO WK 2. && .AVIATION... 23/00Z...THUNDERSTORMS ARE EXPECTED TO AFFECT IOWA THIS TONIGHT AND INTO WED. STORMS MOVING INTO WEST CENTRAL IOWA NOW WILL BE IN KDSM VICINITY NEXT FEW HOURS. THUNDERSTORM THREAT WILL CONTINUE OVERNIGHT AND SOME SHOULD PRODUCE STRONG GUSTY WINDS. A COLD FRONT WILL MOVE THROUGH IOWA ON WEDNESDAY. EXPECT WINDS TO GRADUALLY VEER FROM SOUTHEAST TO SOUTHWEST THEN BECOME NORTHWEST WITH FROPA. A FEW SCT STORMS ARE POSSIBLE MAINLY NEAR KALO AND KOTM ARE POSSIBLE WED AFT. && .HYDROLOGY... BOTH SHORT-TERM FLASH FLOODING AND LONGER-TERM RIVER FLOODING ARE ONGOING NOW...AND WILL REMAIN THREATS OVER AT LEAST THE NEXT COUPLE DAYS. CONFIDENCE IN THE FORECASTS OF FLASH FLOODING AND RIVER FLOODING REMAINS LOWER THAN AVERAGE...DUE TO UNCERTAINTY IN AMOUNTS AND LOCATION OF THE QPF THROUGH TONIGHT. PRESENT QPF CALLS FOR HEAVY RAINFALL TONIGHT ESPECIALLY ACROSS THE NORTHERN HALF OF OUR CWA. LOOKING ON THE POSITIVE SIDE...THE NORTHERN HALF OF OUR CWA IS LESS PRONE TO FLASH FLOODING AS IT HAS SEEN RELATIVELY LOW QPE OVER THE PAST FEW DAYS. IN CONTRAST...THE SOUTHERN HALF OF OUR CWA IS MUCH MORE SUSCEPTIBLE TO FLASH FLOODING BECAUSE IT HAS SEEN A LOT OF RAINFALL RECENTLY. THE 72-HR Q2 RADAR-ONLY QPE DATA SHOWS LESS THAN 1 IN HAS FALLEN N AND NE OF A LINE THROUGH ALGONA...DES MOINES AND MONTEZUMA. QPE OF AT LEAST 1.5 TO 2 IN HAS FALLEN SOUTH OF A LINE THROUGH SAC CITY...DES MOINES AND OSKALOOSA. CPC SOIL MOISTURE RANKING PERCENTILES SHOW THAT OUR ENTIRE CWA IS ABOVE NORMAL...WITH SOIL WETNESS INCREASING SOUTHWARD. THE SOUTHERN THIRD OF OUR CWA IS AT THE 95TH TO 99TH PERCENTILES. ONE CONCERN IS THAT THE MODELS HAVE BEEN TRYING TO LIFT THE SURFACE BOUNDARY FARTHER NORTH THAN REALITY OVER THE PAST SEVERAL DAYS. AS A RESULT...THE HEAVY RAINFALL HAS TENDED TO OCCUR FARTHER SOUTH THAN THE MODELS INDICATE. IF THIS DOES OCCUR THEN TONIGHT/S HEAVY RAINFALL MAY BE DISPLACED SOUTH...AND CLOSER TO LOCATIONS WHICH ARE MORE SUSCEPTIBLE TO SIGNIFICANT RUNOFF. FOR LOCATIONS WHERE RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT...THOSE FLOOD WARNINGS WERE CONTINUED AND INCLUDED PROLONGED FLOODING DUE TO THE QPF. THE NEW RIVER FORECAST GUIDANCE FOR SEVERAL OTHER LOCATIONS CALLED FOR NEW FLOODING. AT MOST OF THOSE LOCATIONS WE EITHER LOWERED THE FORECAST CRESTS AND/OR ISSUED A HYDROLOGIC OUTLOOK INSTEAD OF A FLOOD WARNING...TO CALL ATTENTION TO THE UNCERTAINTY IN THE FORECAST. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BLACK HAWK-BOONE- BREMER-BUTLER-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-EMMET-FRANKLIN-GREENE-GRUNDY-GUTHRIE- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-LUCAS-MADISON- MAHASKA-MARION-MARSHALL-MONROE-PALO ALTO-POCAHONTAS-POLK- POWESHIEK-RINGGOLD-SAC-STORY-TAMA-TAYLOR-UNION-WAPELLO-WARREN- WAYNE-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...REV LONG TERM...MS JUN 10 AVIATION...DONAVON HYDROLOGY...ZOGG
Hazardous weather outlook, Jun 22, 3:58 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 358 PM CDT TUE JUN 22 2010 IAZ044>050-057>062-070>075-081>086-092>097-231100- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 358 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY SOUTH OF HIGHWAY 20. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...BECOMING MORE NUMEROUS TONIGHT. THE STORMS LATER THIS EVENING MAY PRODUCE LARGE HAIL AND DAMAGING WIND. AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION TO THE SEVERE THREAT...VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THEN AGAIN FRIDAY THROUGH SUNDAY. A FEW SEVERE STORMS ARE POSSIBLE WEDNESDAY BUT IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL OF THE STORMS LATER THIS WEEK. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON WEDNESDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH TONIGHT. REPORTS OF DAMAGE...HEAVY RAINFALL AND ANY FLOODING WOULD BE APPRECIATED. IAZ004>007-015>017-023>028-033>039-231100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 358 PM CDT TUE JUN 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA...MAINLY ALONG AND NORTH OF HIGHWAY 20. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING...BECOMING MORE NUMEROUS TONIGHT. SOME OF THE STORMS TONIGHT MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREAT. ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION TO THE SEVERE THREAT...VERY HEAVY RAINFALL MAY LEAD TO FLASH FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THEN AGAIN FRIDAY NIGHT THROUGH SUNDAY. A FEW SEVERE STORMS ARE POSSIBLE WEDNESDAY BUT IT IS TOO EARLY TO DETERMINE THE SEVERE POTENTIAL OF THE STORMS LATER THIS WEEKEND. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH NOON WEDNESDAY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS EVENING THROUGH MUCH OF THE NIGHT. REPORTS OF DAMAGE...HEAVY RAINFALL AND ANY FLOODING WOULD BE APPRECIATED. REV
In the hours before
Local storm report, Jun 22, 8:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FUNNEL CLOUD LAKE VIEW 42.31N 95.05W
06/22/2010 SAC IA STORM CHASER
&&
JBThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:02 PM CDT | Tornado Warning | DMX | Humboldt, Pocahontas | 43 min |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Wright | 9 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Marshall | 44 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk | 9 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 37 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 37 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Polk, Story | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Mahaska | 59 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Story | 12 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Humboldt | 19 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 13 days |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Webster | 38 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Dallas, Greene | 13 hr |
| Jun 22, 9:06 PM CDT | River Flood Warning | DMX | Dallas, Polk | 13 hr |
| Jun 22, 9:13 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Sac | 32 min |
| Jun 22, 9:28 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 47 min |
| Jun 22, 9:31 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Sac | 29 min |
| Jun 22, 9:45 PM CDT | Tornado Warning | DMX | Humboldt, Webster, Wright | 45 min |
| Jun 22, 9:55 PM CDT | Tornado Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 35 min |
| Jun 22, 10:06 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Palo Alto | 19 min |
| Jun 22, 10:17 PM CDT | Tornado Warning | DMX | Hamilton, Humboldt, Webster, Wright | 43 min |
| Jun 22, 10:25 PM CDT | Tornado Warning | DMX | Calhoun, Pocahontas, Webster | 50 min |
| Jun 22, 10:39 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 51 min |
| Jun 22, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 47 min |
| Jun 22, 10:55 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Wright | 50 min |
| Jun 22, 10:57 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Wright | 48 min |
| Jun 22, 11:00 PM CDT | Tornado Warning | DMX | Hamilton, Humboldt, Webster, Wright | 45 min |
| Jun 22, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Wright | 60 min |
| Jun 22, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Cass, Guthrie | 45 min |
| Jun 22, 11:35 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 40 min |
| Jun 22, 11:44 PM CDT | Flash Flood Warning | DMX | Humboldt, Webster, Wright | 6 hr |
| Jun 22, 11:45 PM CDT | Tornado Warning | DMX | Franklin, Hamilton, Hardin, Wright | 45 min |
| Jun 22, 11:46 PM CDT | Tornado Warning | DMX | Hamilton, Wright | 13 min |
| Jun 23, 12:04 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Carroll, Dallas, Greene, Guthrie | 41 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 51 min |
| Jun 23, 12:28 AM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 62 min |
| Jun 23, 12:57 AM CDT | Flash Flood Warning | DMX | Franklin | 6 hr |
| Jun 23, 1:03 AM CDT | Flash Flood Warning | DMX | Hancock, Kossuth, Palo Alto | 4 hr |
| Jun 23, 1:32 AM CDT | Flash Flood Warning | DMX | Butler, Cerro Gordo, Franklin | 4 hr |
| Jun 23, 1:32 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Franklin | 58 min |
| Jun 23, 2:13 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Butler, Grundy | 32 min |
| Jun 23, 4:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 41 min |
| Jun 23, 5:29 AM CDT | Areal Flood Warning | DMX | Butler, Franklin, Humboldt, Wright | 24 hr |
| Jun 23, 10:17 AM CDT | River Flood Warning | DMX | Hamilton, Webster | 7 days |
| Jun 23, 3:34 PM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 56 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.